# SDR UIEA2016042300257

- Difficulty date: April 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,191 hours, 22,945 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: S332T10034
- Part serial: 58687
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG FIRE LOOP 2 EICAS MSG.  TRANSFERRED TO MDDR 66104 IAW DDG 26-11-01-01 CAT C.  ACFT LIMITED TO 120 MIN ETOPS.  R & R LT ENG LOWER AFT FIRE LOOP IAW AM 26-11-02.  OPERATIONS CHECKED GOOD, CLEARED MDDR 66104.  REMOVED PLACARD & NOTIFIED MCC.
